# SDR TRAX200701534

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIP CRACKED, RBL 9.0 I/B.    10-30-07    REMOVED DAMAGED CLIP AT FS 280 RBL 9 I/B POSITION AND DUPLICATED PER CRJ SRM 53-21-43 FIG. 1 ITEM 6.  IAW CRJ SRM 51-24-21, 51-40-11, 51-21-16 AND INSTALLED IAW CRJ SRM 51-23-00 AND 5142-21 AT FS 280 RBL 9 I/B POSITION.
